# SDR SIMA200115607

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 7253721439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND WEB REINFORCEMENT BETWEEN FS 288 AND 294 IS CORRODED.  REMOVED AND REPLACED WEB REINFORCEMENT IW SAAB SRM 51-40-40 AND 51-40-21.  (M)
